# SDR SPA2008F00000

- Difficulty date: September 1, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835
- Part serial: 78541
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN CEILING EMERGENCY EXIT LIGHTS WILL NOT ILLUMINATE. REPLACED BATTERY PACK AND POWER SUPPLY IAW MM 33-51-81. FUNCTIONAL CHECK SATISFACTORY. (K)
